Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A Torelli theorem for simply connected elliptic surfaces with a section and $p_g \geqslant 2$


Author: K. Chakiris
Journal: Bull. Amer. Math. Soc. 7 (1982), 227-232
MSC (1980): Primary 32G20
DOI: https://doi.org/10.1090/S0273-0979-1982-15017-0
MathSciNet review: 656200
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • James A. Carlson and Phillip A. Griffiths, Infinitesimal variations of Hodge structure and the global Torelli problem, Journées de Géometrie Algébrique d’Angers, Juillet 1979/Algebraic Geometry, Angers, 1979, Sijthoff & Noordhoff, Alphen aan den Rijn—Germantown, Md., 1980, pp. 51–76. MR 605336
  • K. I. Kiĭ, The local Torelli theorem for manifolds with a divisible canonical class, Izv. Akad. Nauk SSSR Ser. Mat. 42 (1978), no. 1, 56–69, 214 (Russian). MR 0499325
  • [P-S, Săf] I. I. Pyateckiĭ-Shapiro and I. R. Safarevič, A Torelli theorem for algebraic surfaces of type K3, Izv. Akad. Nauk SSSR 35 (1971), No. 3. English transl. Math. USSR Izv. 5 (1971), No. 3.
  • Phillip A. Griffiths, Periods of integrals on algebraic manifolds. III. Some global differential-geometric properties of the period mapping, Inst. Hautes Études Sci. Publ. Math. 38 (1970), 125–180. MR 0282990
  • Armand Borel, Density and maximality of arithmetic subgroups, J. Reine Angew. Math. 224 (1966), 78–89. MR 0205999, https://doi.org/10.1515/crll.1966.224.78
  • K. Kodaira, On compact complex analytic surfaces. I, Ann. of Math. (2) 71 (1960), 111–152. MR 0132556, https://doi.org/10.2307/1969881
  • Boris Moishezon, Complex surfaces and connected sums of complex projective planes, Lecture Notes in Mathematics, Vol. 603, Springer-Verlag, Berlin-New York, 1977. With an appendix by R. Livne. MR 0491730

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 32G20

Retrieve articles in all journals with MSC (1980): 32G20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-15017-0